# SDR HEEA956147

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2777D
- Make and model: Bell 206L-1
- Aircraft serial: 45299
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Defective
- Location: Cockpit Vhf
- Component: KY196
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SWAP "STANDBY" CHANNEL TO "USE" AND "USE" TO "STANDBY". SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
